# SDR GTIA2021120236160

- Difficulty date: December 2, 2021
- Submitted: December 2, 2021
- Operation: Air carrier
- Aircraft: N667NK
- Make and model: Airbus A321-231
- Aircraft serial: 7058
- Aircraft time: 19,316 hours, 8,236 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 EMER EXIT DOOR ASSIST BTL REQUIRES SERVICING.-SVCD L2 EMER EXIT DOOR ASSIST BTL IAW AMM 52-22-00.
